# SDR DALA2024100809836

- Difficulty date: October 4, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,814 hours, 25,824 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 INDICATION OF DISBOND NOTED ON A PREVIOUS REPAIR NOT COMMON TO THE AFT EDGE ON THE UPPER SURFACE OF THE #10 SLAT TRAILING EDGE WEDGE ON THE OUTBOARD SIDE. CORRECTIVE ACTION: FOUND #10 SLAT TO BE A "TYPE A" WEDGE WITH CLASS 3 DISBOND. ACCOMPLISHED REPAIR ON #10 SLAT T/E WEDGE UPPER SURFACE OUTBOARD SIDE IAW B757-200 SRM 57-43-02-2R-1 FIG. 201 NOTE. D AND B757- 200 SRM 51-70-10-2R-4. (0591647)
